# SDR UALA2011090904881

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 44,812 hours, 17,767 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865109
- Part serial: 72
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LEFT OVER WING SLIDE STICKING OUT (NOT FAIRED) APPROX 1-2 INCH. 2 OF THE 3 LOCKING-STOW PINS APPEAR TO BE UNDONE-PULLED THRU.  REPLACED SLIDE ASSY.
